MAUDE Adverse Event Report: CH-CON AAMI 4 SMARTSLEEVE SURG GOWN XL; GOWN, SURGICAL

CH-CON AAMI 4 SMARTSLEEVE SURG GOWN XL; GOWN, SURGICAL
Model Number 9041
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record could not be verified as a lot number was not provided.No sample was available for further investigation.As there is no information given on lot number, the actual supplier could not be identified.Therefore, the root cause could not be determined.There is no additional action taken at this time, but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported strikethrough of gown to physician¿s arms during a diagnostic laparoscopy and laparotomy adhesiolysis w/ lavage cholecystectomy for perforated gallbladder.There was no reported injury to physician or patient due to strikethrough.It was reported that meropenem 1g in.09% sodium chloride 50ml mbp was given to the patient at the beginning of the surgery for the perforated gallbladder infection risk so no additional antibiotics were later needed due to the strikethrough.No demographics provided.Mdr being filed for potential risk to patient.

Brand Name
AAMI 4 SMARTSLEEVE SURG GOWN XL
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
CH-CON
f20, tower 1, everbright
shanghai 20007 0
CH  200070
MDR Report Key10318181
Report Number1423537-2020-00491
Device Sequence Number11414017
Product Code FYA
UDI-Device Identifier10885380156069
UDI-Public10885380156069
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9041
Device Catalogue Number9041
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;